MAUDE Adverse Event Report: COOK IRELAND LTD RESONANCE STENT SET; FAD,STENT, URETERAL

COOK IRELAND LTD RESONANCE STENT SET; FAD,STENT, URETERAL
Model Number G34110
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
After placing a metal ureteral stent, the patient returned to the hospital 10 months later to have the stent replaced.It was found that one side of the stent was filled with stones.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Supplemental report is being submitted due to the completion of the investigation on 13-feb-2026.Device evaluation: 01 rms-060024-r device of lot number c2129848 involved in this complaint was returned to cirl for evaluation open not in its original packaging.With the information provided, a physical examination and document-based investigation was conducted.An image of the device prior to being returned for evaluation were provided.Encrustation is present on the visible pigtail curl.The device involved in the complaint was evaluated in the laboratory on the 08th jan 2026.The following was observed: visual inspection, stent returned, introduction catheter returned with protective tubing, stent examined and severed encrustation observed on one pigtail curl, encrustation cannot be removed, slight encrustation and brown residue observed along body of stent, slight bend observed on pigtail curl with encrustation.Functional inspection: pigtail curls open and form as expected.The reported failure was observed.Review historical data: the review of relevant manufacturing records confirms the failure mode has not previously occurred for this work order.Manufacturing records: prior to distribution all devices are subjected to a visual inspection and functional inspection to ensure device integrity.A review of the manufacturing records did not reveal any discrepancies that could have contributed to this complaint issue.Instructions for use / label: it should be noted that the instructions for use (ifu0020) states the following: "potential adverse events associated with indwelling ureteral stents include: stent encrustation.¿ there is no evidence to suggest the user did not follow the ifu.Clinical image review: an image was not returned for evaluation.Root cause analysis: a definitive root cause could not be determined.A possible root cause can be attributed to a procedural related effect as the ifu which accompanies this device lists stent encrustation as a known complication associated with the use of the device.Confirmation of complaint: complaint is confirmed based on visual and/or functional inspection.Corrective action/ correction: complaints of this nature will continue to be monitored for similar events.Summary of investigation: according to the customer after placing a metal ureteral stent, the patient returned to the hospital 10 months later to have the stent replaced.It was found that one side of the stent was filled with stones.Confirmed quantity of 01 device, confirmed used.A possible root cause can be attributed to a procedural related effect as the ifu which accompanies this device lists stent encrustation as a known complication associated with the use of the device.
 
Event or Problem Description
Supplemental report is being submitted due to the completion of the investigation on 13-feb-2026.

Brand Name
RESONANCE STENT SET
Common Device Name
FAD,STENT, URETERAL
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
national technology park
limerick 00000
IE  00000
Manufacturer (Section G)
COOK IRELAND LTD
o halloran road
national technology park
limerick
IE  
Manufacturer Contact
sinead o'leary
o halloran road
national technology park
limerick 00000
IE   00000
061334440
MDR Report Key23921110
Report Number3001845648-2025-00662
Device Sequence Number21089868
Product Code FAD
UDI-Device Identifier10827002341101
UDI-Public(01)10827002341101(17)270108(10)C2129848
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K063742
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG34110
Device Catalogue NumberRMS-060024-R
Device Lot NumberC2129848
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/22/2025
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale
Patient Weight45 KG